# SDR IPXA3M78079

- Difficulty date: April 18, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 61,974 hours, 12,156 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB7116502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, 9 CRACKED FASTENER HOLES IN RT WING LWR SKIN AT FUEL TANK ACCESS PANEL BETWEEN XORS683.4 -713.6.  REPAIRED CRACKED FASTENER HOLES IAW SRM 57-20-02, REPAIR 5 (MINOR).
